# SDR AALA202405132829

- Difficulty date: May 10, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 28,324 hours, 10,385 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT R4 EMERGENCY DAMPER CYLINDER DOOR NEEDS SERVICE. AFT R4 DOOR DAMPER EMERGENCY CYLINDER SERVICED PER AMM 52-10-00.
